# SDR SWAA2025102821533

- Difficulty date: October 5, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 70,393 hours, 42,211 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET FUEL BOOST PUMP REA LOCATED IRSS147 AT RT WING (2 E/A).  REPLACED BRACKET FUEL BOOST PUMP AREA LOCATED IRSS147 AT RT WING IAW AMM 28-22-41-000-801 AND AMM 28-22-41-400-801.
